MAUDE Adverse Event Report: TERUMO PHILIPPINES CORPORATION MCKESSON MEDI-PAK PERFORMANCE SYRINGE WITH SAFETY NEEDLE; SYRINGE, ANTISTICK

TERUMO PHILIPPINES CORPORATION MCKESSON MEDI-PAK PERFORMANCE SYRINGE WITH SAFETY NEEDLE; SYRINGE, ANTISTICK
Model Number N/A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not returned to the manufacturing facility for evaluation.Therefore, the investigation was based upon evaluation of user facility information, and evaluation of retention sample.Based on the results of our investigation, the root cause of the problem could not be identified.Since actual sample is not available for evaluation, we cannot provide detailed investigation for this case.Retention samples were visually in good condition and passed the sheath activation and deactivation and also manual sheath activation.Moreover, no bending or tilting of cannula was encountered during simulation of sample.We have in-process inspection for visual, sensory test and functional test to assure quality performance of assembled sg2 needle.Prior shipment, qc conducts outgoing inspection to assure lots are in good quality.All samples passed.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of terumo (philippines) corporation (manufacturer) registration no.3003902955.Exemption number e2015017.
 
Event or Problem Description
The user facility reported that the needle was exposed when capping.The needle turns towards the right when capping.Which caused the doctor to incur a needle stick.

Brand Name
MCKESSON MEDI-PAK PERFORMANCE SYRINGE WITH SAFETY NEEDLE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
TERUMO PHILIPPINES CORPORATION
124 east main avenue
laguna technopark
binan, laguna
RP 
MDR Report Key7702219
Report Number3003902955-2018-00033
Device Sequence Number1329452
Product Code MEG
UDI-Device Identifier30612479179098
UDI-Public30612479179098
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051865
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberN/A
Device Catalogue Number102-SN3C2558S
Device Lot Number170321A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2018
Initial Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1